RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eurasian Math. J., 2020, Volume 11, Number 1, Pages 72–85 (Mi emj357)  

Stabilization of solutions of two-dimensional parabolic equations and related spectral problems

M. Jenaliyeva, K. Imanberdiyevab, A. Kassymbekovaab, K. Sharipovc

a Department of Differential Equations, Institute of Mathematics and Mathematical Modeling, 125 Pushkin St, 050010 Almaty, Kazakhstan
b Department of Differential Equations and Control Theory, Al-Farabi Kazakh National University, 71 Al-Farabi Ave., 050040 Almaty, Kazakhstan
c Department of Humanities and Natural Sciences, Kazakh University of the Communication Ways, 32-A Jetysu-1, 050063 Almaty, Kazakhstan

Abstract: One of the important properties that characterize the behaviour of solutions of boundary value problems for differential equations is stabilization, which has a direct relationship with the problems of controllability. In this paper, the problems of solvability are investigated for stabilization problems of two-dimensional loaded equations of parabolic type with the help of feedback control given on the boundary of the region. These equations have numerous applications in the study of inverse problems for differential equations.
The problem consists in the choice of boundary conditions (controls), so that the solution of the boundary value problem tends to a given stationary solution at a certain speed at $t\to\infty$. This requires that the control is feedback, i.e. that it responds to unintended fluctuations in the system, suppressing the results of their impact on the stabilized solution. The spectral properties of the loaded two-dimensional Laplace operator, which are used to solve the initial stabilization problem, are also studied. The paper presents an algorithm for solving the stabilization problem, which consists of constructively implemented stages.
The idea of reducing the stabilization problem for a parabolic equation by means of boundary controls to the solution of an auxiliary boundary value problem in the extended domain of independent variables belongs to A.V. Fursikov. At the same time, recently, the so-called loaded differential equations are actively used in problems of mathematical modeling and control of nonlocal dynamical systems.

Keywords and phrases: boundary stabilization, heat equation, spectrum, loaded Laplace operator.

Funding Agency Grant Number
Ministry of Education and Science of the Republic of Kazakhstan AP05130928
This research is financially supported by a grant from the Ministry of Science and Education of the Republic of Kazakhstan (Grant No. AP05130928).


DOI: https://doi.org/10.32523/2077-9879-2020-11-1-72-85

Full text: PDF file (432 kB)
References: PDF file   HTML file

MSC: 35K05, 39B82, 47A75
Received: 28.06.2019
Language:

Citation: M. Jenaliyev, K. Imanberdiyev, A. Kassymbekova, K. Sharipov, “Stabilization of solutions of two-dimensional parabolic equations and related spectral problems”, Eurasian Math. J., 11:1 (2020), 72–85

Citation in format AMSBIB
\Bibitem{JenImaKas20}
\by M.~Jenaliyev, K.~Imanberdiyev, A.~Kassymbekova, K.~Sharipov
\paper Stabilization of solutions of two-dimensional parabolic equations and related spectral problems
\jour Eurasian Math. J.
\yr 2020
\vol 11
\issue 1
\pages 72--85
\mathnet{http://mi.mathnet.ru/emj357}
\crossref{https://doi.org/10.32523/2077-9879-2020-11-1-72-85}


Linking options:
  • http://mi.mathnet.ru/eng/emj357
  • http://mi.mathnet.ru/eng/emj/v11/i1/p72

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Number of views:
    This page:27
    Full text:11
    References:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020